# SDR AALA201912269008

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 21,293 hours, 8,695 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281A001101
- Part serial: AAAH009446
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON APPROACH DFW LEFT SOURCE LIGHT AND DRIVE LIGHT ILLUMINATED, APU STARTED AND POWERED LEFT BUS FOR NORMAL LANDING. MAINTENANCE REMOVED AND REPLACED NO. 1 ENGINE IDG IAW AMM 24-11-11. OPS TEST GOOD. NO LEAKS NOTED.
